Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2020, 9:03 PM CDT for Bexar County, Texas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2020, 9:03 PM CDT (02:03 UTC)
- Expired
- May 25, 2020, 1:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 56 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 9:30 PM CDT | FLASH FLOOD | 1 Ese Hill Country Vill, TX | HIGHWAY 281 SOUTHBOUND CLOSED NEAR BROOK HOLLOW AND A CAR IS STALLED IN THE ROAD. |
| May 24, 10:15 PM CDT | FLASH FLOOD | 1 Wsw Olmos Park, TX | BEXAR COUNTY EMERGENCY MANAGEMENT REPORTED MULTIPLE HIGH-WATER RESCUES DUE TO FLASH FLOODING THIS EVENING. |
| May 24, 11:28 PM CDT | FLASH FLOOD | 2 Nw Olmos Park, TX | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.1 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2479 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted.
606
WGUS54 KEWX 250203
FFWEWX
TXC029-250515-
/O.NEW.KEWX.FF.W.0011.200525T0203Z-200525T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
903 PM CDT Sun May 24 2020
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Bexar County in south central Texas...
* Until 1215 AM CDT.
* At 903 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Universal City, Live Oak, Stinson Municipal
Airport, San Antonio Int Airport, Randolph AFB, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park, St. Hedwig,
Elmendorf, and China Grove.
This includes the following streams and drainages...
Helotes Creek, Leon Creek, Salitrillo Creek, Culebra Creek,
Escondido Creek, San Pedro Creek, Walzem Creek, Cibolo Creek,
Olmos Creek, San Antonio River, Elm Creek, Salado Creek, Medina
River, Panther Springs Creek, and Alazan Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2963 9870 2966 9845 2951 9828 2943 9820
2924 9834 2917 9843 2925 9866 2928 9876
2962 9877
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
BF1 follow-up statement
338
WGUS54 KEWX 250510
FFWEWX
TXC029-250615-
/O.EXT.KEWX.FF.W.0011.000000T0000Z-200525T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1210 AM CDT Mon May 25 2020
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Bexar County in south central Texas...
* Until 115 AM CDT.
* At 1210 AM CDT, Doppler radar indicated thunderstorms producing
moderate rain across the warned area. Between 1 and 3 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly. There are still a number of roads closed across San
Antonio.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Antonio, Schertz, Universal City, Live Oak, Stinson Municipal
Airport, San Antonio Int Airport, Randolph AFB, Leon Valley,
Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills, Shavano
Park, Hollywood Park, Cross Mountain, Olmos Park, St. Hedwig,
Elmendorf, and China Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 2963 9870 2966 9845 2951 9828 2943 9820
2924 9834 2917 9843 2925 9866 2928 9876
2962 9877
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
BFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 7:11 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, May 24, 7:11 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 711 PM CDT Sun May 24 2020 .UPDATE... Added a new Severe Thunderstorm Watch for Comal up to Williamson county and westward into the Hill County. && .PREV DISCUSSION... /ISSUED 643 PM CDT Sun May 24 2020/ AVIATION... Clusters of Thunderstorms are ongoing over Austin, west of San Antonio and South of Del Rio as of Friday evening. Models show these clusters of storms generally moving eastward through the evening. Due to their isolated nature exact timing will be difficult to predict but the best chances will run through 07z-09z tonight. Behind the storms MVFR cigs should build in through mid-morning on Monday. Showers will linger through mid-day as well. Looking ahead another round of showers and storms will be possible late tomorrow afternoon into Tuesday morning. PREV DISCUSSION... /ISSUED 603 PM CDT Sun May 24 2020/ UPDATE... New Severe Thunderstorm Watch issues for the counties along and west of US HWY 281. This should be the focus of severe weather through the first part of the evening and overnight hours. Recent runs of the HRRR show the complex of storms slowly developing across the Rio Grande moving eastward towards the I-35 corridor. Additional storms are ongoing from Austin to Bastrop. These storms have produced some quarter to half dollar sized hail. The threat with these storms is more transient as updrafts quickly form, drop the hail, and then collapse. PREV DISCUSSION... /ISSUED 249 PM CDT Sun May 24 2020/ SHORT TERM (Tonight through Monday Night)... An area of showers and storms along the Highway 77 corridor continues early this afternoon. Deeper moisture along with daytime heating has allowed for scattered convection, some likely producing heavy rainfall, to develop and move northward over the mentioned area. Hi-res models generally show this convection continuing for another couple hours, then gradually weakening. We will need to monitor for the possibility of any outflow boundaries propagating westward to serve as an additional focus for convection for counties along and east of I-35/I-37. Farther west, convection continues to develop over the higher terrain of Mexico to the west of the Rio Grande. The overall setup is fairly similar to yesterday, with steep mid-level lapse rates, plenty of instability with MLCAPE around 3500 J/kg but with a marginal amount of shear. Despite the lack of shear, the chance for severe weather along the Rio Grande plains and southern Edwards Plateau looks decent this afternoon and evening. Val Verde county is already under Severe Thunderstorm Watch #218 until 8 PM this evening. As we head into the late evening and overnight hours, the activity moving out of the Rio Grande plains should manage to develop into a complex of thunderstorms while moving eastward. The global models are in fairly good agreement in showing this scenario and indeed the latest GOES Differential WV loop does show what appears to be a shortwave trough axis moving through the Big Bend and northern Mexico. The mesoscale models differ in where the convection will initially develop, but do all show some activity developing near the Rio Grande and moving eastward overnight. Suspect we could see a few severe storms during the overnight hours, especially if the convection congeals into an MCS. While there would be a concern for large hail, damaging thunderstorm would be also be favored. Frequent lightning and heavy rainfall will also accompany the stronger storms. On Monday, the flow aloft manages to strengthen some as a trough axis drops southward into far west Texas. The models again show a similar scenario where convection develops over the Rio Grande plains or southern Edwards Plateau during the early evening hours. Convection chances look very good as we will also have additional lift provided by a cold front moving in from the northwest. We will again show high rain chances across most of south central Texas from late Monday evening, through the overnight hours and into early Tuesday morning. LONG TERM (Tuesday through Sunday)... As model trends have shifted the more elevated period for higher QPF potential along the cold front and larger upper disturbance, so goes the increase in QPF for Tuesday morning over southeast counties. Otherwise the daily QPF trends should not show much change in the long-term part of the forecast. As the past several rounds of convection have been driven by winds and thus pushing activity eastward faster, concerns for cumulative precipitation runoff concerns have eased in the medium range as well. In hindsight, the weekend period continuing through Wednesday should reflect several broad areas of 2-5 inch with isolated higher pockets mostly as projected, but the lower end of the forecast totals should end up being more common, and a few locations may end up with totals below half an inch through the period. This is a typical dilemma for late May upper trough patterns, and especially those that are temporarily cut off from the polar westerlies aloft and driven by MCV influences. With the front on the heels of the late Monday night storm complex, there is a good chance that rain chances will wane further for the period from Tuesday afternoon through Wednesday. Mid week rain chances should continue to contract NEwd towards the now more compact upper low forecast over the Red River Valley by 00Z Thursday. Unstable NW flow aloft on the back-side of the upper low late in the week as it leans east to the Ark-La-Tex; then, Friday, a high amplitude pattern over the Wrn US results in a retrogression of the upper low that by this time is showing a good signal of filling in and weakening. After low PoP slight boost of mostly slight chances carry into Thursday night, Friday and Saturday PoPs show a slight bump in rain chances, but mainly for the air mass diurnal variety. The ECM trends for next weekend continued an even more stable picture, with the 12Z run depicting a large upper ridge establishing dominance over Central and West TX by Saturday. Given the expectation of more reductions in the long term, a subtle bump was given to high temp forecasts versus the guidance blends from Tuesday onward. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 69 84 66 81 64 / 80 50 70 60 30 Austin Bergstrom Intl Airport 68 83 66 81 63 / 80 50 70 60 30 New Braunfels Muni Airport 70 84 65 81 63 / 80 40 70 60 30 Burnet Muni Airport 68 82 63 78 61 / 80 40 70 60 20 Del Rio Intl Airport 70 88 67 86 64 / 60 20 60 30 10 Georgetown Muni Airport 68 82 65 79 64 / 70 50 70 60 30 Hondo Muni Airport 69 85 65 85 63 / 80 30 70 40 20 San Marcos Muni Airport 68 83 65 81 62 / 80 40 70 60 30 La Grange - Fayette Regional 71 85 67 82 64 / 70 60 70 70 40 San Antonio Intl Airport 70 85 66 82 64 / 70 40 80 60 20 Stinson Muni Airport 71 85 67 82 65 / 70 40 70 60 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Treadway Long-Term...05 Decision Support...YBVP
Hazardous weather outlook, May 24, 3:22 AM CDT, 17 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 322 AM CDT Sun May 24 2020 TXZ171>173-183>194-202>209-217>225-228-250830- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 322 AM CDT Sun May 24 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe thunderstorms late this afternoon through tonight. Hail in excess of 1 inch (perhaps as large as 2 inches west of a line from Rock Springs to Eagle Pass) and damaging wind gusts as well as locally heavy rain potentially leading to minor flooding impacts are all possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Rain chances continue through Tuesday. Strong storms and locally heavy rainfall will return to the forecast on Monday night into Tuesday. Although Wednesday looks less wet, shower and thunderstorm chances will remain in the forecast Thursday into next weekend and concerns for flooding may return. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today through tonight and again Monday night.
In the hours before
Local storm report, May 24, 7:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
748 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD 3 WNW MCKINNEY FALLS ST 30.19N 97.77W
05/24/2020 TRAVIS TX TRAINED SPOTTER
SPOTTER ALSO REPORTED ONGOING LOTS OF STREET
FLOODING AND FLOODING ALONG I-35 IN AREAS OF
CONSTRUCTION DUE TO THE HEAVY RAINFALL.
&&
AATLocal storm report, May 24, 8:13 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 1 E AUSTIN 30.28N 97.73W
05/24/2020 U1.00 INCH TRAVIS TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0327 PM HAIL 2 E MANOR 30.34N 97.52W
05/24/2020 U1.00 INCH TRAVIS TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0558 PM HAIL 1 E SUNSET VALLEY 30.23N 97.78W
05/24/2020 U1.25 INCH TRAVIS TX PUBLIC
REPORT FROM MPING: HALF DOLLAR (1.25 IN.).
0605 PM HAIL 2 E SUNSET VALLEY 30.24N 97.77W
05/24/2020 U1.50 INCH TRAVIS TX PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
&&Local storm report, May 24, 8:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM FLOOD 2 SW SUNSET VALLEY 30.20N 97.82W
05/24/2020 TRAVIS TX PUBLIC
REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
CROPLAND/YARD/BASEMENT FLOODING.
0810 PM FLASH FLOOD 1 E TANGLEWOOD FOREST 30.17N 97.83W
05/24/2020 TRAVIS TX PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&Local storm report, May 24, 8:47 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND GST 2 NW HONDO 29.37N 99.17W
05/24/2020 M70 MPH MEDINA TX ASOS
ASOS STATION KHDO SOUTH TX RGNL ARPT AT
HONDO.
0715 PM TSTM WND GST 9 ENE VANDERPOOL 29.80N 99.42W
05/24/2020 M61 MPH BANDERA TX MESONET
MESONET STATION TWB06 9.1 E VANDERPOOL
(TWDB).
&&Local storm report, May 24, 8:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 5 NE HOLLYWOOD PARK 29.65N 98.43W
05/24/2020 BEXAR TX TRAINED SPOTTER
TREE LINBS DOWN NEAR EVANS RD AND BULVERDE
RD.
&&
KCWLocal storm report, May 24, 8:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 PM CDT SUN MAY 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 SE MCKINNEY FALLS STA 30.16N 97.69W
05/24/2020 E1.25 INCH TRAVIS TX PUBLIC
PICTURE OF GOLF BALL SIZE HAIL RECEIVED VIA
SOCIAL MEDIA.
&&
KCWThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:03 PM CDT | Special Weather Statement | EWX | Frio | 57 min |
| May 24, 7:06 PM CDT | Special Weather Statement | EWX | Zavala | 54 min |
| May 24, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 65 min |
| May 24, 7:34 PM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 3 hr |
| May 24, 7:37 PM CDT | Flash Flood Warning | EWX | Travis | 5 hr |
| May 24, 7:43 PM CDT | Tornado Warning | EWX | Bandera, Medina | 32 min |
| May 24, 7:49 PM CDT | Tornado Warning | EWX | Frio | 26 min |
| May 24, 7:52 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 68 min |
| May 24, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 41 min |
| May 24, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Blanco, Burnet, Comal and 8 more | 60 min |
| May 24, 8:04 PM CDT | Tornado Warning | EWX | Bexar, Medina | 26 min |
| May 24, 8:14 PM CDT | Areal Flood Advisory | EWX | Dimmit, Frio, Maverick, Zavala | 3 hr |
| May 24, 8:25 PM CDT | Tornado Warning | EWX | Bexar, Comal, Guadalupe | 35 min |
| May 24, 8:32 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| May 24, 8:43 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 2 hr |
| May 24, 8:46 PM CDT | Tornado Warning | EWX | Frio | 29 min |
| May 24, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 23 min |
| May 24, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Caldwell, Comal, Gonzales, Guadalupe and 4 more | 66 min |
| May 24, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 61 min |
| May 24, 9:19 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Kendall | 4 hr |
| May 24, 9:30 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Llano and 1 more | 4 hr |
| May 24, 9:49 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 3 hr |
| May 24, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 63 min |
| May 24, 10:04 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, DeWitt, Gonzales, Karnes, Wilson | 56 min |
| May 24, 10:58 PM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 62 min |
| May 24, 11:12 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 48 min |
| May 24, 11:18 PM CDT | Tornado Warning | EWX | DeWitt | 27 min |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 47 min |
| May 24, 11:50 PM CDT | Tornado Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 25 min |
| May 24, 11:59 PM CDT | Special Weather Statement | EWX | Lavaca | 61 min |
| May 25, 12:11 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| May 25, 6:07 AM CDT | Special Weather Statement | EWX | Bexar | 53 min |
| May 25, 6:15 AM CDT | River Flood Warning | EWX | Caldwell, Hays | 3 hr |
| May 25, 6:18 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 27 hr |
| May 25, 8:33 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 25, 11:49 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall | 3 hr |
| May 25, 12:35 PM CDT | Areal Flood Advisory | EWX | Hays | 3 hr |
| May 25, 3:07 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 18 hr |
| May 25, 6:20 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 25, 6:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.